About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 820696, 10 pages
http://dx.doi.org/10.1155/2012/820696
Research Article

A Note on the Class of Functions with Bounded Turning

1Institute of Mathematical Sciences, University Malaya, 50603 Kuala Lumpur, Malaysia
2Department of Mathematics, University of Putra Malaysia, 43400 Serdang, Selangor, Malaysia

Received 1 December 2011; Revised 25 January 2012; Accepted 29 January 2012

Academic Editor: M. Victoria Otero-Espinar

Copyright © 2012 Rabha W. Ibrahim and Adem Kılıçman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rabha W. Ibrahim and Adem Kılıçman, “A Note on the Class of Functions with Bounded Turning,” Abstract and Applied Analysis, vol. 2012, Article ID 820696, 10 pages, 2012. doi:10.1155/2012/820696